I have been dealing with breast cancer for 10 months, around the holidays I started using Lexapro 10 mg (4 mos.) a dr. recommended Wellbutrin XL 150 mg. to help with libido and shed some lbs. I gradually went off Lexapro. Wellbutrin is very a very trippy drug and it will sneak up on you during the day and mess w/your head (spinning, unable to focus, anxiety, dizzy). What next? I hate this drug because I feel out of control.
This is a side effect. Your doctor should understand and work to get you on the right medication. I was on Tamoxfin for five years and the Prozac worked well for me. But everyone is different.
As for the BC just stay strong. Eat properly ! This is so important. I will pray for you.
It is possible that your side effects may be in due to part from withdrawal from Lexapro - there is such a thing as SSRI discontinuation syndrome and I have heard that withdrawal from SSRI drugs are difficult.
Wellbutrin made me more anxious, impatient, and irritable at 300 mg but I feel more like myself at 150 mg. Dizziness does occur in 6% of patients taking Wellbutrin so it's possible that dizziness is stemming from that too. Inform your psychiatrist of the side effects and over time the both of you may be able to analyze which is coming from what medication. My good friend's SSRI withdrawal effects lasted a month. Hope this helps. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been diagnosed with stage four met. breast cancer ,three tomors in breast three in liver and?
Posted 26 Oct 2009 • 4 answers
Posted 20 Apr 2011 • 2 answers
Posted 14 Jan 2013 • 4 answers
Posted 5 Mar 2015 • 2 answers
Posted 3 Nov 2016 • 2 answers